Journal of Engineering and Applied Sciences

Year: 2018
Volume: 13
Issue: 22
Page No. 9627 - 9630

Exact Solution of Some Complex Partial Differential Equation

Authors : Sajeda Kareem Radhi and Abbas Al-Shimmary

Abstract: In this study some traveling wave solutions of the Zakharov equation and coupled Higgs field equation are obtained by using reduction method. This method is a direct algebraic method for obtaining exact solutions of complex nonlinear partial differential equations.

How to cite this article:

Sajeda Kareem Radhi and Abbas Al-Shimmary, 2018. Exact Solution of Some Complex Partial Differential Equation. Journal of Engineering and Applied Sciences, 13: 9627-9630.

Design and power by Medwell Web Development Team. © Medwell Publishing 2020 All Rights Reserved